# SDR SWI2025F00775

- Difficulty date: April 8, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RADIUS OF THE REPAIR DOUBLER ON THE TRU BAY FLOOR, RIGHT SIDE UNDER THE ADG PUMP, AT FS193 .00 FRAME INBOARD AFT CORNER.  REPLACED THE REPAIR DOUBLER ON THE RIGHT TRU BAY FLOOR. REF REO 670-53-11-509 REV-E DATE 2018-02-08.
